Most everyone knows about Fentanyl and its dangers. Fentanyl is one of the most widely abused drugs globally and the most dangerous. Drug overdoses are increasing rapidly, by as much as 20% since 2020. Often, the primary cause of overdose is Fentanyl, whether people take it knowingly or unknowingly. People must educate themselves about this drug and its dangers to protect themselves and their loved ones.
What Is Fentanyl?
Fentanyl is a potent synthetic opioid that is very addictive. There have been reports of people becoming addicted after only one drug use. When comparing fentanyl and heroin, there is no contest. Fentanyl is up to 50 times stronger than heroin, making it more likely to cause addiction and death. Fentanyl has become very popular among drug addicts for many reasons, including the following.
- It is inexpensive to make.
- The drug is easy to digest.
- Fentanyl is highly potent.
- This drug is highly addictive.
Fentanyl is one of the most dangerous drugs on the market. Although it is a legal drug, it is used illegally. The drug was developed in 1959 by Dr. Paul Janssen. The drug was produced as a pain medication and is highly effective and abused. Today, people use this drug in many ways, including the following.
- Via an IV
- Patches are worn on the skin
- Aerosol sprays
People seem to have new ideas about abusing this drug daily. Most Fentanyl used today by drug addicts comes from China. Chinese labs manufacture Fentanyl in its powder form and ship it worldwide. Drug dealers get their hands on this monstrous drug and wreak havoc on the lives of addicts and their families.
What Are the Warning Signs of a Fentanyl Overdose?
Recognizing the warning signs of a Fentanyl overdose is critical for the loved ones of drug addicts. During an overdose, taking quick action is vital. People are more likely to overdose on Fentanyl when mixed with cocaine, methamphetamine, or MDMA. Those who notice the following warning signs need to get help for their friend or loved one right away to save their life.
- Extreme levels of drowsiness, dizziness, or lightheadedness
- Trouble standing, walking, or using one’s arms and legs
- Pronounced changes to behavior, including slurred speech, irrational actions, aggressiveness, and confusion
- Unnaturally slowed breathing, breathing cessation, or gurgling noises during breathing
- Bluish or purplish lips, fingernails, hands, or feet
- Tiny pupils
What Is the Treatment for Fentanyl Overdose?
When someone overdoses on Fentanyl, they need Narcan right away. Many police officers carry Narcan because it can help reverse the effects of drugs like Fentanyl. It only takes a single dose of Fentanyl to kill someone. After administering Narcan, medical professionals must monitor patients carefully to manage their withdrawal symptoms. You should give one to two sprays in each nostril every two to three minutes until the individual responds or EMS arrives.
Fentanyl Kills People of All Ages
People need to be careful using Fentanyl recreationally. It only takes one time to kill. Talk to people in your life about the dangers of using Fentanyl. Each time someone uses Fentanyl, they are gambling with their lives.
Fentanyl is a narcotic and is highly addictive. It can be dangerous attempting to stop this drug cold turkey. Those wanting to get off of Fentanyl should immediately consider getting medical help.